# SDR AUS20020256

- Difficulty date: March 16, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 91238071
- Condition: Faulty
- Location: Stabilizer Contr
- Component: Stabilizer Contr
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) STABILISER TRIM RELAY FAULTY.
